Alert archive / Connecticut / Frost Advisories in 2007
Frost Advisory 4, NWS New York, NY
NWS New York, NY issued this frost advisory at May 13, 2007, 3:44 AM EDT for 4 counties in Connecticut; 4 counties in New York; Passaic County, New Jersey. It took effect at May 13, 2007, 9:54 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2007, 3:44 AM EDT (07:44 UTC)
- In effect from
- May 13, 2007, 9:54 PM EDT
- Expired
- May 14, 2007, 8:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 130744 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 344 AM EDT SUN MAY 13 2007 ...FROST TONIGHT OVER INLAND SECTIONS... .HIGH PRESSURE BUILDING DOWN FROM CANADA THROUGH TONIGHT WILL BRING COOLER AIR TO THE TRI-STATE REGION...AND FROST TO SOME INTERIOR SECTIONS LATE TONIGHT. CTZ005>008-010>012-NJZ002-NYZ067-068-131545- /O.NEW.KOKX.FR.Y.0004.070514T0600Z-070514T1100Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 344 AM EDT SUN MAY 13 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. CLEAR SKIES AND LIGHT NORTHWEST WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE TONIGHT INTO EARLY MONDAY MORNING OVER MUCH OF SOUTHERN CONNECTICUT...AND ALSO ACROSS ORANGE AND PUTNAM COUNTIES IN SOUTHEAST NEW YORK. THESE CONDITIONS SHOULD PERMIT FROST TO DEVELOP AFTER MIDNIGHT...AND TO LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GOODMAN
4 follow-up statements
000 WWUS71 KOKX 131525 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 1125 AM EDT SUN MAY 13 2007 ...FROST TONIGHT OVER INLAND SECTIONS... .HIGH PRESSURE BUILDING DOWN FROM CANADA THROUGH TONIGHT WILL BRING COOLER AIR TO THE TRI-STATE REGION...AND FROST TO SOME INTERIOR SECTIONS LATE TONIGHT. CTZ005>008-010>012-NJZ002-NYZ067-068-132030- /O.CON.KOKX.FR.Y.0004.070514T0600Z-070514T1100Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 1125 AM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. CLEAR SKIES AND LIGHT NORTHWEST WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE TONIGHT INTO EARLY MONDAY MORNING OVER MUCH OF SOUTHERN CONNECTICUT...AND ALSO ACROSS ORANGE AND PUTNAM COUNTIES IN SOUTHEAST NEW YORK. THESE CONDITIONS SHOULD PERMIT FROST TO DEVELOP AFTER MIDNIGHT...AND TO LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KOKX 131940 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 340 PM EDT SUN MAY 13 2007 ...FROST TONIGHT OVER INLAND SECTIONS... .CANADIAN HIGH PRESSURE BUILDING ACROSS THE REGION THROUGH TONIGHT WILL BRING A RATHER COOL AIRMASS FOR MID MAY TO THE TRI-STATE REGION...WITH AREAS OF FROST EXPECTED ACROSS SOME INTERIOR SECTIONS LATE TONIGHT. CTZ005>008-010>012-NJZ002-NYZ067-068-140400- /O.CON.KOKX.FR.Y.0004.070514T0600Z-070514T1100Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 340 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. CLEAR SKIES AND LIGHT NORTHERLY WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE TONIGHT INTO EARLY MONDAY MORNING OVER MUCH OF SOUTHERN CONNECTICUT...AND ALSO ACROSS ORANGE AND PUTNAM COUNTIES IN SOUTHEAST NEW YORK...AND WESTERN PASSAIC COUNTY IN NORTHERN NEW JERSEY. THESE CONDITIONS SHOULD PERMIT AREAS OF FROST TO DEVELOP AFTER MIDNIGHT...AND TO LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KOKX 140154 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 954 PM EDT SUN MAY 13 2007 ...FROST TONIGHT OVER INLAND SECTIONS... .CANADIAN HIGH PRESSURE BUILDING ACROSS THE REGION THROUGH TONIGHT WILL BRING A RATHER COOL AIRMASS FOR MID MAY TO THE TRI- STATE REGION...WITH AREAS OF FROST EXPECTED ACROSS SOME INTERIOR SECTIONS LATE TONIGHT. NYZ069-070-141000- /O.EXA.KOKX.FR.Y.0004.070514T0600Z-070514T1100Z/ ROCKLAND-NORTHERN WESTCHESTER- 954 PM EDT SUN MAY 13 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. CLEAR SKIES AND LIGHT NORTHERLY WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE TONIGHT INTO EARLY MONDAY MORNING OVER THE NORTHERN HALF OF INTERIOR WESTCHESTER COUNTY AND THE NORTHWESTERN HALF OF ROCKLAND COUNTY. THESE CONDITIONS SHOULD PERMIT AREAS OF FROST TO DEVELOP AFTER MIDNIGHT...AND TO LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ005>008-010>012-NJZ002-NYZ067-068-141000- /O.CON.KOKX.FR.Y.0004.070514T0600Z-070514T1100Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 954 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. CLEAR SKIES AND LIGHT NORTHERLY WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE TONIGHT INTO EARLY MONDAY MORNING OVER MUCH OF SOUTHERN CONNECTICUT...INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY IN SOUTHEAST NEW YORK...AND WESTERN PASSAIC COUNTY IN NORTHERN NEW JERSEY. THESE CONDITIONS SHOULD PERMIT AREAS OF FROST TO DEVELOP AFTER MIDNIGHT...AND TO LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MALOIT
000 WWUS71 KOKX 140816 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 416 AM EDT MON MAY 14 2007 ...FROST EARLY THIS MORNING OVER SOME INLAND SECTIONS AND PORTIONS OF COASTAL CONNECTICUT... .CANADIAN HIGH PRESSURE BUILDING ACROSS THE REGION EARLY THIS MORNING HAS BROUGHT A RATHER COOL AIR MASS...WITH AREAS OF FROST EXPECTED ACROSS SOME INTERIOR SECTIONS LATE TONIGHT. CTZ005>008-010>012-NJZ002-NYZ067>070-141200- /O.EXT.KOKX.FR.Y.0004.000000T0000Z-070514T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 416 AM EDT MON MAY 14 2007 ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING. AREAS OF FROST ARE EXPECTED UNDER CLEAR SKIES AND CALM WINDS...AS TEMPERATURES TO DROP INTO THE MID 30S OVER MUCH OF SOUTHERN CONNECTICUT...INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY IN SOUTHEAST NEW YORK...AND WESTERN PASSAIC COUNTY IN NORTHERN NEW JERSEY. TEMPERATURES IN SOME SHELTERED VALLEY LOCATIONS IN ORANGE...NORTHERN FAIRFIELD AND NORTHERN LEW LONDON COUNTIES MAY FALL TO AROUND FREEZING BY DAYBREAK. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. $$ GOODMAN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at May 13, 2:21 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 13, 2:21 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 221 AM EDT SUN MAY 13 2007 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE AREA TONIGHT BRINGING RAIN TO THE AREA. HIGH PRESSURE WILL BUILD BACK INTO THE REGION TOMORROW AND DOMINATE THROUGH TUESDAY MORNING. A COLD FRONT WILL APPROACH THE REGION TUESDAY AFTERNOON AND CROSS THE AREA TUESDAY NIGHT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. DRIER WEATHER IS EXPECTED THURSDAY THROUGH THE END OF THE FORECAST AS HIGH PRESSURE RETURNS. && .NEAR TERM /THROUGH TODAY/... WITH THE SHOWERS MOVING INTO THE WESTERN PORTION OF THE CWA THIS EVENING HAVE ADJUSTED THE PROBABILITIES FOR TIMING AND AREAL COVERAGE...EXPANDING THE AREA OF LIKELY POPS ACROSS MUCH OF THE WESTERN HALF OF THE CWA AND ACROSS LONG ISLAND. WITH RATHER VIGOROUS VORT MAX AND UPPER TROUGH TO MOVE THROUGH MUCH OF THE AREA WILL SEE PRECIPITATION. THIS WILL BE RATHER LIGHT WILL SOME BRIEF HEAVIER SHOWERS POSSIBLE LATE TONIGHT. ALSO WAS AN HOUR OR TWO QUICKER TO END THE PRECIPITATION SUNDAY MORNING AS TROUGH WILL LIKELY BE THROUGH THE AREA BY 13Z. ALSO MADE ADJUSTMENTS TO THE HOURLY TEMPERATURES AND DEWPOINTS. DRY AIR QUICKLY MOVES IN BEHIND THE TROUGH SUNDAY MORNING AS HIGH PRESSURE BUILDS IN FROM THE NORTH. SKIES WILL LIKELY BECOME CLEAR BY LATE MORNING ACROSS THE REGION. && .SHORT TERM /TONIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL BUILD JUST W OF THE AREA SUN NIGHT. CLEAR SKIES AND LIGHT NORTH WINDS WILL MAKE FOR GOOD RADIATIONAL COOLING. WILL HAVE TO WATCH FOR THE CHANCE OF FROST OVER INLAND SECTIONS AS MIN TEMPS FALL INTO THE MID 30S. FAIR AND DRY CONDITIONS WILL CONTINUE MONDAY AS THE HIGH PASSES SOUTH OF THE AREA. A MAV/MET BLEND FOR HIGHS SEEMED REASONABLE YIELDING TEMPS IN THE UPPER 60S AND LOWER 70S. THE HIGH WILL DRIFT OFFSHORE TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. WITH THE HIGH OFFSHORE...SOUTHERLY FLOW WILL ALLOW FOR A NICE WARM UP AS HIGH CLIMB INTO THE 80S. THE ONLY EXCEPTION WILL BE ACROSS COASTAL LOCATIONS WHERE TEMPS WILL BE HELD IN THE 70S. A COLD FRONT APPROACHES FROM THE NORTHWEST TUESDAY. OPERATIONAL MODEL RUNS SHOWED AT LEAST A LOW PROBABILITY OF PRECIP FOR THE LOCAL AREA LATER TUESDAY. THIS WILL PROBABLY IN THE FORM OF THUNDERSTORMS OUT AHEAD OF FRONT...WITH A MORE WIDESPREAD RAIN EXPECTED WITH THE FRONTAL PASSAGE OVERNIGHT. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A COLD FRONT WILL SLIDE THROUGH THE REGION TUESDAY NIGHT AND WILL REMAIN NEAR THE AREA THROUGH WEDNESDAY. THIS WILL ALLOW FOR MOSTLY CLOUDY SKIES AND THE THREAT OF RAIN SHOWERS. ONCE THE FRONT EXITS THE AREA ON WEDNESDAY NIGHT AND THURSDAY...A LARGE AREA OF HIGH PRESSURE TAKES ITS PLACE...PROVIDING FAIR AND DRY CONDITIONS. TEMPERATURES THROUGH THE LONG TERM WILL WILL BE NORMAL WITH HIGHS IN THE UPPER 60S. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... WEAK SFC TROF MOVING THROUGH NYC TERMINALS AS OF 06Z. WINDS HAVE STARTED TO PICK UP TO THE NORTH AT KMGJ AND KPOU...BUT WILL REMAIN LIGHT AND VARIABLE AT NYC METRO AIRPORTS AND POINTS EAST FOR THE NEXT FEW HOURS. NORTHERLY WINDS SHOULD INCREASE TO AROUND 10 KT BETWEEN 09Z AND 10Z. WINDS WILL ALSO BECOME BECOME GUSTY AFTER SUNRISE. HOWEVER...ONLY LOOKING AT GUSTS BETWEEN 19 AND 22 KT TODAY. WINDS WILL QUICKLY SUBSIDE SUNDAY EVENING AS THE CENTER OF THE HIGH BUILDS CLOSER TO THE COAST. RAIN HAS JUST SHIFTED SOUTH OF THE AREA...BUT CIGS BORDERING THE MVFR/IFR FLIGHT CATEGORY HAVE MOVED INTO NYC METRO AIRPORTS. DO NOT SEE THIS HANGING AROUND FOR VERY LONG...ESPECIALLY ONCE THE WINDS PICK UP OUT OF THE NNE BETWEEN 08Z AND 10Z...SO ONLY HAVE IT AS A TEMPO. SEE HINTS OF THESE CIGS MAKING IT TO KISP WITH KFRG REPORTING FEW008 SO HAVE INCLUDED IT THERE AND AT KBDR AS WELL. KSWF AND KGON ARE EXPECTED TO REMAIN VFR. DRIER AIR QUICKLY MOVES IN BEHIND THE TROUGH...AS HIGH PRESSURE BUILDS IN FROM THE NORTH. EXPECT BKN VFR CIGS AFTER 09Z...THEN SKC AFTER 12Z. CIGS AND VSBYS REMAIN UNLIMITED THROUGH 06Z MONDAY. OUTLOOK BEYOND 06Z MON...VFR CONDITIONS EXPECTED THROUGH TUE MORNING. WINDS AND GUSTS WILL QUICKLY SUBSIDE BELOW 10 KTS DURING THE EARLY EVENING SUNDAY. NEXT POTENTIAL FOR MVFR OR LOWER CONDITIONS WOULD OCCUR LATE TUE NIGHT INTO WED MORNING WITH A WARM FRONT AND THEN AGAIN WED AFTERNOON AND EVENING WHEN SHOWERS AND TSTMS COULD AFFECT THE AREA AHEAD OF THE NEXT COLD FRONT. CLOUDS WILL LINGER WED NIGHT AND THU AS UPPER TROUGH WILL HAVE YET TO PASS THROUGH AND THERE COULD BE SOME INSTABILITY SHOWERS AROUND THU AFTERNOON...BUT CONDITIONS SHOULD REMAIN VFR. && .MARINE... SEAS HAVE COME UP A BIT HIGHER THAN FORECAST ON THE OCEAN WATERS AND HAVE INCREASE TO ABOUT 4 FEET THROUGH THE OVERNIGHT AND INTO EARLY SUNDAY MORNING...UNTIL TROUGH MOVES THROUGH AND WINDS SHIFT AROUND TO THE NORTH. ALSO HAVE ADJUSTED THE AREAL COVERAGE OF LIKELY CHANCES FOR SHOWERS THIS EVENING AND OVERNIGHT. OTHERWISE FORECAST IS ON TRACK. CONDITIONS TO REMAIN SUB-SCA INTO EARLY NEXT WEEK...WITH HIGH PRESSURE BUILDING DOWN FROM CANADA THE DOMINATE WEATHER PLAYER. WINDS SHOULD INCREASE AHEAD OF A COLD FRONT ON TUE TO SCA LEVELS (MAINLY WITH GUSTS)...THOUGH THERE IS SOME QUESTION OF EXACTLY HOW MUCH WIND WILL REACH THE SURFACE...ESPECIALLY OF THE OCEAN/SOUND ZONES ZONES GIVEN THE STILL COOL WATER TEMPERATURES (LOWER 50S NEAR 20 NM...MID 50S 5-10 OUT AND SOUND...AND U 50S-A60 NEAR SHORE) RELATIVE TO EXPECTED HIGHS APPROACHING 80. SO FOR NOW HAVE CUT BACK FROM WAVE WATCH SEA GUIDANCE ON TUESDAY. GUSTINESS SHOULD CONTINUE BEHIND THE FRONT INTO WEDNESDAY...ESPECIALLY OVER FAR EASTERN OCEAN ZONE. ALSO...SINCE EXACTLY HOW FAR S FRONT ENDS UP BEING BY WED...WITH A WAVE PROGGED TO BE MOVING EAST ALONG IT...MIGHT END UP WITH STRONGER FLOW OUT OF THE E THAN CURRENT THINKING OF N WINDS 5-15 KT (HIGHEST OCEAN ZONES). HIGH PRESSURE SHOULD BE BUILT IN SUFFICIENTLY BY THU TO HAVE ALL CONDITIONS SUB SCA BY THEN. && .FIRE WEATHER... WILL HAVE TO KEEP AN EYE ON FIRE WX THREAT FOR SUNDAY. RH VALUES WILL FALL TO BELOW 30 PERCENT...HOWEVER IT APPEARS AT THIS TIME THAT WINDS WONT REACH THE 25 MPH CRITERIA AND WE WILL HAVE TO SEE JUST HOW MUCH RAIN FALLS OVERNIGHT. RIGHT NOW...I AM THINKING ANYWHERE BETWEEN A QUARTER OF AN INCH TO HALF AN INCH OF RAIN COULD FALL ACROSS NORTHERN NEW JERSEY...NYC METRO AND LONG ISLAND. WITH CONFIDENCE NOT VERY HIGH...WILL HOLD OFF ON ANY WATCHES FOR NOW. && .HYDROLOGY... RAIN TONIGHT INTO EARLY SUNDAY SHOULD RANGE BETWEEN A TENTH TO A THIRD OF AN INCH WITH THE HIGHEST AMOUNTS ACROSS PORTIONS OF NEW JERSEY...NEW YORK CITY AND LONG ISLAND. RAINFALL AMOUNTS WILL BE LESS ACROSS THE LOWER HUDSON VALLEY AND SOUTHEASTERN CONNECTICUT. THE LACK OF WIDESPREAD SIGNIFICANT RAINFALL WILL ALLOW AREA RIVERS AND STREAMS TO REMAIN STEADY OR SLOWLY FALL THROUGH EARLY NEXT WEEK. NEXT CHANCE OF WIDESPREAD RAIN IS EXPECTED LATE TUESDAY INTO THU WITH SLOW MOVING FRONT. SOME HEAVY RAIN POSSIBLE DURING THIS TIME AS PWAT INCREASES TO NEAR 1.5 INCHES AHEAD OF THE FRONT. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, May 12, 8:54 PM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 854 PM EDT SAT MAY 12 2007 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011- NYZ067>081-131000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 854 PM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:53 AM EDT | Red Flag Warning | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 12 hr |
Nearby
Frost Advisories in Connecticut, 2007Frost Advisories in New York, 2007Frost Advisories in New Jersey, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.